# SDR ASAA2019051229290

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,451 hours, 13,199 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 WINDOW OVERHEAT LIGHT ILLUMINATED ON GROUND. DOES NOT RESET PER QRH. GROUNDED - YES. RESET A/C WINDOW HEAT C/B ON P18 PANEL. IAW SWPM 20-60-00. R1 WINDOW HEAT OPS CHECK GOOD.
